# SDR SWIA201541300

- Difficulty date: May 21, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N708SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10156
- Aircraft time: 32,333 hours, 19,344 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Arm
- Condition: Gouged
- Location: Nlg Door Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NLG DOOR AFT HINGE ARM HAS A GOUGE.  REPAIRED LT NLG AFT HINGE ARM IAW STS EA.
